Unité de Mathématiques Appliquées
Access Map
Job opportunities
Contact us
Intranet
en
fr
Home
About
Education
Master 2 Analysis Modelling Simulation
Research
Team IDEFIX
Team OC
Team POEMS
Publications
People
Events
Search
Use key words to explore our website
Home
About
Education
Master 2 Analysis Modelling Simulation
Research
Team IDEFIX
Team OC
Team POEMS
Publications
People
Events
Home
Publications
Share
Publications
1983
Résolution numérique du problème non linéaire de la résistance de vagues bidimensionnelle.
Cahouet Jacques
Lenoir Marc
Comptes Rendus de l'Académie des Sciences. Série 2
, Gauthier-Villars, 1983, 297 (12), pp.819-822.
Retour aux années